Table of Contents Author Guidelines Submit a Manuscript
Security and Communication Networks
Volume 2017 (2017), Article ID 9289410, 6 pages
https://doi.org/10.1155/2017/9289410
Research Article

Building Secure Public Key Encryption Scheme from Hidden Field Equations

1School of Information Engineering, Xuchang University, Xuchang 461000, China
2Guizhou Provincial Key Laboratory of Public Big Data, Guiyang 550025, China
3State Key Laboratory of Integrated Service Networks, Xidian University, Xi’an 710071, China

Correspondence should be addressed to Baocang Wang

Received 4 April 2017; Accepted 5 June 2017; Published 10 July 2017

Academic Editor: Dengpan Ye

Copyright © 2017 Yuan Ping et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Koblitz and A. J. Menezes, “A survey of public-key cryptosystems,” SIAM Review, vol. 46, no. 4, pp. 599–634, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. Ding, J. E. Gower, and D. S. Schmidt, Multivariate Public Key Cryptosystems, vol. 25 of Advances in Information Security, Springer, New York, Berlin, Germany, 2006. View at MathSciNet
  3. Y. Zou, W. Ma, Z. Ran, and S. Wang, “New multivariate hash function quadratic polynomials multiplying linear polynomials,” IET Information Security, vol. 7, no. 3, pp. 181–188, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. P. W. Shor, “Polynomial-time algorithms for prime factorization and discrete logarithms on a quantum computer,” SIAM Journal on Computing, vol. 26, no. 5, pp. 1484–1509, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Patarin, “Hidden fields equations (HFE) and isomorphism of polynomials (IP): two new families of asymmetric algorithms,” in Proceedings of Advances in Cryptology-Eurocrypt 1996, vol. 1070, pp. 33–48, Springer-Verlag, Saragossa, Spain, 1996.
  6. E. R. Berlekamp, “Factoring polynomials over finite fields,” The Bell System Technical Journal, vol. 46, pp. 1853–1859, 1967. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Kipnis and A. Shamir, “Cryptanalysis of the HFE public key cryptosystem by relinearization,” in Proceedings of the Advances in Cryptology-Crypto 1999, vol. 1666, pp. 19–30, Springer, Berlin, Santa Barbara, CA, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. C. Faugère and A. Joux, “Algebraic cryptanalysis of hidden field equation (HFE) cryptosystems using Gröbner bases,” in Proceedings of the Advances in Cryptology-Crypto 2003, vol. 2729, pp. 44–60, Springer-Verlag, Santa Barbara, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. N. Courtois, “The security of Hidden Field Equations (HFE),” in Proceedings of the Topics in Cryptology-CT-RSA 2001, vol. 2020, pp. 266–281, Springer-Verlag, San Francisco, CA, USA.
  10. J. Patarin, N. Courtois, and L. Goubin, “QUARTZ, 128-bit long digital signatures,” in Proceedings of the Topics in Cryptology-CT-RSA 2001, vol. 2020, pp. 282–297, Springer-Verlag, San Francisco, CA, USA. View at Publisher · View at Google Scholar · View at MathSciNet
  11. O. Billet, J. Patarin, and Y. Seurin, “Analysis of intermediate field systems,” 2013, http://eprint.iacr.org/2009/542.
  12. C. Chen, M. S. Chen, and J. Ding, “Odd-char multivariate hidden field equations,” 2013, http://eprint.iacr.org/2008/543.
  13. J. Ding, D. Schmidt, and F. Werner, “Algebraic attack on HFE revisited,” in Proceedings of the International Conference on Information Security-ISC 2008, vol. 5222, pp. 215–227, Springer-Verlag, Taipei, China, 2008.
  14. C. Wolf and B. Preneel, “Taxonomy of public key schemes based on the problem of multivariate quadratic equations,” 2013, https://eprint.iacr.org/2005/077.
  15. N. T. Courtois, M. Daum, and P. Felke, “On the security of HFE, HFEv- and Quartz,” in Proceedings of the International Conference on Practice and Theory in Public Key Cryptography-PKC 2003, vol. 2567, pp. 337–350, Springer-Verlag, Miami, Fl, USA, 2003.
  16. L. Bettale, J. C. Faugère, and L. Perret, “Cryptanalysis of HFE, Multi-HFE and variants for odd and even characteristic,” Designs, Codes and Cryptography, vol. 69, no. 1, pp. 1–52, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. Bettale, J.-C. Faugère, and L. Perret, “Cryptanalysis of multivariate and odd-characteristic hfe variants,” in Proceedings of the International Conference on Practice and Theory in Public Key Cryptography-PKC 2011, vol. 6571, pp. 441–458, Springer, Heidelberg. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Patarin, “Cryptanalysis of the Matsumoto and Imai public key scheme of Eurocrypt '88,” in Advances in cryptology-CRYPTO '95, vol. 963, pp. 248–261, Springer, Berlin, Santa Barbara, CA, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. Matsumoto and H. Imai, “Public quadratic polynomial-tuples for efficient signature-verification and message-encryption,” in Advances in cryptology-EUROCRYPT '88, vol. 330, pp. 419–453, Springer, Berlin, Davos, Switzerland, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. Diene, J. Ding, J. E. Gower, T. J. Hodges, and Z. Yin, “Dimension of the linearization equations of the Matsumoto-Imai cryptosystems,” in Proceedings of the International Workshop on Coding and Cryptography-WCC 2005, vol. 3969, pp. 242–251, Springer-Verlag, Bergen, Norway, 2005.
  21. L. Perret, “A fast cryptanalysis of the isomorphism of polynomials with one secret problem,” in Proceedings of the Advances in Cryptology-Eurocrypt 2005, vol. 3494, pp. 354–370, Springer-Verlag, Aarhus, Denmark, 2005. View at MathSciNet
  22. J. F. Buss, G. S. Frandsen, and J. O. Shallit, “The computational complexity of some problems of linear algebra (extended abstract),” in Proceedings of the Symposium on Theoretical Aspects of Computer Science-STACS 1997, vol. 1200, pp. 451–462, Springer-Verlag, Lübeck, Germany, 1997. View at MathSciNet
  23. J.-C. Faugère, M. S. El Din, and P.-J. Spaenlehauer, “On the complexity of the generalized MinRank problem,” Journal of Symbolic Computation, vol. 55, no. 1, pp. 30–58, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J.-C. Faugère, “A new efficient algorithm for computing Gröbner bases without reduction to zero (F5),” in Proceedings of the 2002 International Symposium on Symbolic And Algebraic Computation-ISSAC 2002, pp. 75–83, ACM Press, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  25. N. Courtois, A. Klimov, J. Patarin et al., “Efficient algorithms for solving overdefined systems of multivariate polynomial equations,” in Proceedings of the Advances in Cryptology-Eurocrypt 2000, vol. 1807, pp. 392–407, Springer-Verlag, Bruges, Belgium, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  26. N. T. Courtois and J. Patarin, “About the XL algorithm over GF(2),” in Proceedings of the Topics in Cryptology-CT-RSA 2003, vol. 2612, pp. 141–157, Springer-Verlag, San Francisco, CA, USA, 2003. View at MathSciNet
  27. V. Dubois and N. Gama, “The degree of regularity of HFE systems,” in Proceedings of the Advances in Cryptology-Asiacrypt 2010, vol. 6477, pp. 557–576, Springer-Verlag, Singapore, 2010. View at MathSciNet